Alert archive / Louisiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 13, NWS Shreveport, LA

February 11, 2009Union County, Arkansas; 4 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Feb 11, 2009, 2:10 AM CST for Union County, Arkansas; 4 parishes in Louisiana. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2009, 2:10 AM CST (08:10 UTC)
Expired
Feb 11, 2009, 3:00 AM CST
In force
50 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Union County, AR, Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 85 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 2:14 AM CSTTSTM WND DMGAthens, LATREE DOWNED IN THE COMMUNITY OF MARSALIS
Feb 11, 2:27 AM CSTTSTM WND DMG13 E Homer, LATREE DOWNED ON HWY 152 IN THE COMMUNITY OF SHARON
Feb 11, 2:44 AM CSTTSTM WND DMG6 W Grambling, LATREE DOWNED ON 1-20 AT MILE MARKER 74
Feb 11, 2:44 AM CSTTSTM WND DMGDubach, LATREE DOWNED ON HWY 152

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 1:04 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 410 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
410 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.7
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KSHV 110810
SVRSHV
ARC139-LAC013-027-061-111-110900-
/O.NEW.KSHV.SV.W.0013.090211T0810Z-090211T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 AM CST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
  NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF HOMER...
  WESTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...JUNCTION
  CITY...EL DORADO...

* UNTIL 300 AM CST

* AT 209 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT HOLLY TO 7 MILES
  SOUTH OF HOMER TO 6 MILES SOUTH OF RINGGOLD...OR ALONG A LINE
  EXTENDING FROM 10 MILES SOUTHEAST OF STEPHENS TO 7 MILES SOUTH OF
  HOMER TO 26 MILES SOUTH OF MINDEN...AND MOVING EAST AT 50 MPH.

THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING WIDESPREAD
DAMAGING WIND GUSTS EARLIER ACROSS NORTHWEST LOUISIANA.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LISBON BY 215 AM CST...
  SMACKOVER...ARCADIA AND WESSON BY 220 AM CST...
  NORPHLET...JUNCTION CITY AND EL DORADO BY 230 AM CST...
  CALION...GRAMBLING AND BERNICE BY 240 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND NORTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM CST
WEDNESDAY MORNING FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN
LOUISIANA AND EASTERN TEXAS.

LAT...LON 3261 9258 3246 9265 3245 9277 3226 9276
      3215 9281 3215 9318 3224 9321 3224 9333
      3241 9326 3242 9323 3246 9322 3247 9314
      3262 9318 3302 9308 3302 9298 3336 9297
      3338 9270 3331 9245
TIME...MOT...LOC 0809Z 281DEG 33KT 3333 9287 3268 9302
          3223 9320

$$

13
1 follow-up statement
000 
WWUS54 KSHV 110847
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
247 AM CST WED FEB 11 2009

ARC139-LAC013-027-061-111-110900-
/O.CON.KSHV.SV.W.0013.000000T0000Z-090211T0900Z/
UNION AR-CLAIBORNE LA-UNION LA-LINCOLN LA-BIENVILLE LA-
247 AM CST WED FEB 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CST
FOR CENTRAL UNION COUNTY...AND BIENVILLE...LINCOLN...NORTHWESTERN
UNION AND EASTERN CLAIBORNE PARISHES...

AT 247 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAWSON TO VIENNA TO
SALINE...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF EL DORADO TO
6 MILES NORTH OF RUSTON TO 14 MILES WEST OF JONESBORO...MOVING EAST
AT 40 MPH.

THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING WIDE SPREAD
DAMAGING WIND GUSTS EARLIER IN NORTHWEST LOUISIANA. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND NORTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM CST
WEDNESDAY MORNING FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN
LOUISIANA AND EASTERN TEXAS.

LAT...LON 3261 9258 3246 9265 3245 9277 3225 9276
      3218 9282 3215 9281 3215 9318 3224 9321
      3224 9333 3243 9310 3247 9314 3258 9298
      3331 9269 3338 9270 3331 9245
TIME...MOT...LOC 0847Z 281DEG 33KT 3326 9246 3261 9261
          3218 9292

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 1:14 AM CST, 56 minutes earlier.

Area forecast discussion, Feb 11, 1:14 AM CST, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 AM CST WED FEB 11 2009

.DISCUSSION...
A SQUALL LINE OF THUNDERSTORMS CONTINUES TO MOVE ACROSS THE
FORECAST AREA EARLY THIS MORNING. AS SUCH...TORNADO WATCH 15 HAS
BEEN ISSUED BY THE STORM PREDICTION CENTER UNTIL 6 AM. THIS UPDATE
IS TO INCLUDE THE NEW WATCH.

&&

.PREV DISCUSSION... /ISSUED 825 PM CST TUE FEB 10 2009/

DISCUSSION...
ALL IS QUIET ON THE HOME FRONT BUT THAT WILL BE CHANGING RAPIDLY
A LITTLE LATER THIS EVENING. CURRENTLY WATCHING CONVECTION NOW
BEGINNING TO TRANSITION INTO A SQUALL LINE WEST OF THE I-35 CORRIDOR
OF CENTRAL AND NORTHERN TEXAS. STILL SEEING SOME ROTATION IN A FEW
OF THESE STORMS AND THIS WILL NEED TO BE WATCHED AS THE LINE MOVES
CLOSER TOWARDS THE REGION BUT FEEL LIKE THE PRIMARY THREAT WILL
BECOME A STRAIGHT LINE WIND THREAT AFTER MIDNIGHT FOR MUCH OF THE
REGION. CANNOT RULE OUT SOME LARGE HAIL WITH THE EMBEDDED STRONGER
CORES AS WELL. TOR WATCH #10 WILL EXPIRE AT MIDNIGHT AND WILL BE
EXTENDED OF COURSE AND LIKELY PUSHED FARTHER EAST TO ENCOMPASS MUCH
OF NORTHERN LOUISIANA AS WELL AS THE REMAINDER OF SOUTHWEST
ARKANSAS.

FOR NOW...NO CHANGES IN THE GRIDS ARE NECESSARY.

13

AVIATION...
MVFR CIGS NOW WITH SPOTTY SHOWERS...THE SQUALL LINE WILL ENTER OUR
AREA AND MOVE INTO KTYR/KGGG 04Z TO 05Z. KSHV AND KTXK AROUND 06Z OR
SO. KELD AND KLFK AROUND 08Z AND KMLU JUST BEFORE DAYBREAK.  TEMPO
GROUPS FOR LOW CEILINGS/VSBY...HEAVY RAIN...AND STRONG THUNDERSTORM
WIND GUST LOOK TO AFFECT ALL SITES. MUCH BETTER DAY TOMORROW WITH
SKIES PARTING AND WINDS VEERING SW DAYBREAK TO NW BY MIDDAY AROUND
15KTS. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  45  69  54  70  42 /   0   0  10  10  10
MLU  44  67  52  67  44 /   0   0  10  20  10
DEQ  37  68  44  63  32 /   0   0   0  10   0
TXK  44  67  51  64  40 /   0   0  10  10  10
ELD  40  68  48  67  38 /   0   0  10  10  10
TYR  46  71  53  69  38 /   0   0   0  10  10
GGG  45  70  52  70  40 /   0   0   0  10  10
LFK  45  75  54  69  43 /   0   0   0  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: ARZ060-061-070>073.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017.

OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

BUTTS
Hazardous weather outlook, Feb 10, 12:00 PM CST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST TUE FEB 10 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-111200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...
SOUTHWEST ARKANSAS...NORTHEAST TEXAS AND FOR NORTHWEST AND NORTH
CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FROM LATE THIS
AFTERNOON THROUGH TONIGHT...GENERALLY NORTH OF A LINE FROM TYLER...
TEXAS...TO SHREVEPORT...LOUISIANA...TO EL DORADO...ARKANSAS.  A
SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REMAINDER OF
THE FOUR STATE REGION.

THE MAIN SEVERE WEATHER RISKS WILL BE TORNADOES AND DAMAGING WINDS
IN EXCESS OF 60 MILES AN HOUR.  A FEW SEVERE STORMS MAY PRODUCE
LARGE HAIL THIS AFTERNOON ACROSS NORTHEAST TEXAS AND SOUTHEAST
OKLAHOMA.

A STRONG STORM SYSTEM IS POISED TO AFFECT THE FOUR STATE REGION
THROUGH TONIGHT.  WITH THE COMBINATION OF LOW LEVEL WIND SHEAR...
JET STREAM DYNAMICS...AND INSTABILITY...THUNDERSTORMS WILL LIKELY
BECOME SEVERE.

ISOLATED SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS
AFTERNOON TO THE WEST OF A MINEOLA TEXAS TO IDABEL OKLAHOMA
LINE.  THESE SUPERCELL THUNDERSTORMS...WHICH WILL POSE THE GREATEST
RISK OF TORNADO DEVELOPMENT...COULD AFFECT NORTHEAST TEXAS EARLY
THIS EVENING.  AS THE EVENING PROGRESSES...THE THUNDERSTORMS SHOULD
DEVELOP INTO A SQUALL LINE ACROSS EAST TEXAS AND SOUTHEAST
OKLAHOMA.  THE SQUALL LINE WILL LIKELY MOVE INTO SOUTHWEST ARKANSAS
AND NORTHWEST LOUISIANA AROUND MIDNIGHT...PROBABLY REACHING EL
DORADO...MONROE...AND JENA BETWEEN 2 AND 4 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUP...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON
ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA.  ACTIVATION WILL LIKELY BE
REQUIRED ACROSS THE REMAINDER OF THE FOUR STATE REGION TONIGHT.

44

In the hours before

Local storm report, Feb 10, 11:43 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     HAIL             10 S TYLER              32.18N 95.30W
02/10/2009  M0.88 INCH       SMITH              TX   BROADCAST MEDIA

            HAIL COVERING THE GROUND IN FLINT TX.

1130 PM     HAIL             TYLER                   32.33N 95.30W
02/10/2009  M1.00 INCH       SMITH              TX   BROADCAST MEDIA

            AT UNIVERSITY OF TEXAS HEALTH SCIENCES CENTER.

&&

ASTEVENS
Local storm report, Feb 10, 11:59 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1159 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HAIL             OVERTON                 32.28N 94.97W
02/10/2009  M0.75 INCH       RUSK               TX   LAW ENFORCEMENT

&&

ASTEVENS
Local storm report, Feb 11, 12:38 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1238 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND DMG     TYLER                   32.33N 95.30W
02/10/2009                   SMITH              TX   BROADCAST MEDIA

            TREE DOWN ON HOME ON KENDALL DRIVE OFF OF OLD
            JACKSONVILLE RD

1130 PM     TSTM WND DMG     RUSK                    31.80N 95.15W
02/10/2009                   CHEROKEE           TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY

1157 PM     TSTM WND DMG     KILGORE                 32.39N 94.87W
02/10/2009                   GREGG              TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED IN THE CITY OF KILGORE

&&

12
Local storm report, Feb 11, 12:47 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1247 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     3 E MARSHALL            32.54N 94.30W
02/11/2009  E55 MPH          HARRISON           TX   TRAINED SPOTTER

            SPOTTER REPORTS ESTIMATED 55 MPH GUST

&&

04
Local storm report, Feb 11, 1:58 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     HENDERSON               32.16N 94.80W
02/11/2009                   RUSK               TX   BROADCAST MEDIA

            NUMEROUS TREES DOWNED IN THE CITY OF HENDERSON

1225 AM     TSTM WND DMG     NACOGDOCHES             31.61N 94.65W
02/11/2009                   NACOGDOCHES        TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED ACROSS THE COUNTY

1225 AM     TSTM WND DMG     BECKVILLE               32.24N 94.46W
02/11/2009                   PANOLA             TX   LAW ENFORCEMENT

            TREES DOWNED ON FM 1794 AND CR 266

1225 AM     TSTM WND DMG     NACOGDOCHES             31.61N 94.65W
02/11/2009                   NACOGDOCHES        TX   LAW ENFORCEMENT

            TREE DOWNED ON TRUCK

1225 AM     HAIL             NACOGDOCHES             31.61N 94.65W
02/11/2009  E1.00 INCH       NACOGDOCHES        TX   LAW ENFORCEMENT

1227 AM     TSTM WND DMG     12 S MARSHALL           32.36N 94.35W
02/11/2009                   HARRISON           TX   LAW ENFORCEMENT

            TREE DOWN ON US HWY 59 S JUST NORTH OF THE PANOLA COUNTY
            LINE

1241 AM     HAIL             CARTHAGE                32.15N 94.34W
02/11/2009  E0.75 INCH       PANOLA             TX   BROADCAST MEDIA

0110 AM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
02/11/2009                   CADDO              LA   LAW ENFORCEMENT

            NUMEROUS DOWNED TREES ACROSS THE CITY OF SHREVEPORT

0116 AM     TSTM WND GST     SHREVEPORT              32.47N 93.80W
02/11/2009  M60.00 MPH       CADDO              LA   ASOS

            MEASURED AT KDTN

0130 AM     TSTM WND GST     BOSSIER CITY            32.52N 93.66W
02/11/2009  M59.00 MPH       BOSSIER            LA   ASOS

            MEASURED AT KBAD

&&

12
Local storm report, Feb 11, 2:03 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
203 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND GST     BOSSIER CITY            32.52N 93.66W
02/11/2009  M59.00 MPH       BOSSIER            LA   ASOS

            MEASURED AT KBAD - CORRECTION TO TIME OF OCCURRANCE

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 12:40 AM CSTSevere Thunderstorm WarningSHVMiller65 min
Feb 11, 1:34 AM CSTSevere Thunderstorm WarningSHVColumbia, Union41 min
Feb 11, 2:53 AM CSTSevere Thunderstorm WarningSHVUnion52 min
Feb 11, 10:55 AM CSTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more5 hr
Feb 11, 1:26 AM CSTSevere Thunderstorm WarningSHVSabine49 min
Feb 11, 2:14 AM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine46 min
Feb 11, 2:59 AM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn61 min
Feb 11, 3:49 AM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita41 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.